On weak lumpability of denumerable Markov chains
AbstractWe consider weak lumpability of denumerable Markov chains evolving in discrete or continuous time. Specifically, we study the properties of the set of all initial distributions of the starting chain leading to an aggregated homogeneous Markov chain with respect to a partition of the state space.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 25 (1995)
Issue (Month): 4 (December)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rubino, Gerardo & Sericola, Bruno, 1991. "A finite characterization of weak lumpable Markov processes. Part I: The discrete time case," Stochastic Processes and their Applications, Elsevier, vol. 38(2), pages 195-204, August.
- Rubino, Gerardo & Sericola, Bruno, 1993. "A finite characterization of weak lumpable Markov processes. Part II: The continuous time case," Stochastic Processes and their Applications, Elsevier, vol. 45(1), pages 115-125, March.
- Spreij, Peter, 2001. "On the Markov property of a finite hidden Markov chain," Statistics & Probability Letters, Elsevier, vol. 52(3), pages 279-288, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.